Hail, Sullivan
- When
- June 18, 3:23 PM EST
- Where
- Sullivan County, Glen Spey
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.470, -74.820
An upper level low pressure system brought showers and scattered thunderstorms to the region. A few thunderstorms produced isolated hail reports.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BGM wrote it up.
An upper level low pressure system brought showers and scattered thunderstorms to the region. A few thunderstorms produced isolated hail reports.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Jun 18, 2:26 PM EST, 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 326 PM EDT WED JUN 18 2008 .SYNOPSIS... AN UPPER LEVEL LOW WILL PLAGUE THE REGION WITH SHOWERS INTO THE WEEKEND. TEMPERATURES WILL CONTINUE TO RUN BELOW NORMAL...UNDER SHOWERY AND CLOUDY CONDITIONS. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SHOWERS ALONG WITH A FEW THUNDERSTORMS WILL CONTINUE INTO THIS EVNG UNDER COLD CORE ALOFT. UPPER LOW CURRENTLY SPINNING NORTH OF THE ADIRONDACKS. BACK EDGE OF PCPN HAS MVD INTO FINGER LKS WITH FIRST WAVE THAT IS MVG THRU. ANOTHER VORT JUST UPSTREAM WILL MV THRU THIS EVNG AND INTO PART OF THE OVRNGT. EXPECT PCPN TO SLOWLY DIMINISH AFTER SUNSET...BUT WILL HANG ON LONGEST IN THE SOUTHEAST UNTIL WV MVS THRU ARND 04Z. HV GONE WITH LIKELY POPS EARLY ON FROM THE CATSKILLS INTO THE POCONOS. AFTER THAT HV TAPERED POPS OFF AFTER 04Z TO 30% AREAWIDE. GIVEN FAIRLY STEEP MID-LEVEL LAPSE RATES THIS EVNG HV ALSO INCLUDED THUNDER MENTION AREAWIDE WITH A CHC FOR PEA-SIZE HAIL IN ANY OF THE TALLER STORMS. TEMPS NOT EXPECTED TO DEVIATE TOO MUCH FROM THIS MRNG AS FAR AS MINS GO. WITH H8 TEMPS ARND 5C TONIGHT...EXPECT MINS IN THE U40S MOST OF THE AREA. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... UPPER LOW CONTINUES TO AFFECT THE REGION THRU THE SHORT-TERM. THUS...WILL KEEP DIURNALLY DRIVEN SHOWERS IN FOR THE ENTIRE PD. HV NOT INCLUDED ANY MENTION OF THUNDER AS MAIN CORE OF UL CENTER WILL RMN OFF TO THE NORTH AND EAST. HWVR...ENUF INSTABILITY WILL BE PRESENT COUPLED WITH BL MOISTURE TO GENERATE OFF AND ON SHOWERS INTO SATURDAY. BOTH GFS/NAM INDICATE UL MAY BEGIN TO LIFT OUT ON SATURDAY...BUT HV SIDED WITH PERSISTENCE OF PATTERN AND FELT IT WARRANTED TO INCLUDE 30 POPS FOR SATURDAY AS EAST COAST RMNS UNDER INFLUENCE OF THE TROF. TEMPS WILL RMN BLO NORMAL THROUGHOUT THE SHORT TERM...WITH AFTN MAXES STRUGGLING TO CLIMB INTO THE 70S BY THE WEEKEND. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... EXTENDED PERIOD BEGINS WITH UL CYCLONE SLOWLY LIFTING NORTHEASTWARD AND WEAKENING. HOWEVER GENERAL TROF REMAINS IN PLACE ACROSS EASTERN CONUS INTO NEXT WEEK. MODEST INSTABILITY FROM COOL AIR ALOFT WILL KEEP THREAT FOR ISOLATED SHOWERS IN THE FORECAST MOST DAYS. THE BEST CHANCE FOR PRECIPITATION WILL COME SUNDAY TO MONDAY AS A SHORT WAVE REAMPLIFIES THE UL TROF AND A SFC COLD FRONT SLOWLY MOVES EAST. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... AREA OF SHOWERS AND MVFR/IFR IN S CENTRAL NY. IMPROVEMENT TO MVFR/VFR CIG AND VFR VSBY BY 00Z AS THE RAIN AREA MOVES EAST. SYR AND RME SHOWERS MOVG OUT ATTM WITH VFR THERE INTO EVENING. AT AVP VFR FOR NOW BUT SHOWERS AND A FEW TS MOVG INTO THE AREA. TEMPO FOR SHOWERS. NOT CONFIDENT ENOUGH FOR TS AND MVFR TO INCLUDE. LATE TONIGHT DRY BUT CIGS FALLING TO MVFR ALL...AND IFR AT ELM/ITH/BGM. AROUND 14Z THURSDAY IMPROVEMENT TO HIGH MVFR OR VFR. W WIND 5 TO 10 KTS THIS AFTN BECOMING LIGHT AND VARIABLE TONIGHT THEN BACK TO W AT 5 TO 10 KTS STARTING LATE MORNING 14Z. OUTLOOK... THU/FRI/SAT...VFR. MAYBE MVFR IN SHOWERS. SLIGHT CHC OF IFR VALLEY FOG AT ELM EACH MORNING. BEST CHCS FOR SHOWERS FRI SUN/MON...MVFR IN SHOWERS. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...PB NEAR TERM...PB SHORT TERM...PB LONG TERM...TAC AVIATION...TAC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 302 AM EDT WED JUN 18 2008 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-190715- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 302 AM EDT WED JUN 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
107 PM EDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 6 NE NORTH NORWICH 42.68N 75.45W
06/16/2008 E0.88 INCH CHENANGO NY TRAINED SPOTTER
1245 PM HAIL EARLVILLE 42.74N 75.54W
06/16/2008 U1.00 INCH CHENANGO NY PUBLIC
1245 PM HAIL SOUTH PLYMOUTH 42.58N 75.57W
06/16/2008 U1.00 INCH CHENANGO NY PUBLIC
1246 PM HAIL PHARSALIA 42.58N 75.77W
06/16/2008 E0.75 INCH CHENANGO NY TRAINED SPOTTER
1246 PM HAIL PLYMOUTH 42.62N 75.60W
06/16/2008 E1.00 INCH CHENANGO NY PUBLIC
1255 PM HAIL EARLVILLE 42.74N 75.54W
06/16/2008 E0.75 INCH CHENANGO NY PUBLIC
0101 PM HAIL NORTH NORWICH 42.62N 75.53W
06/16/2008 E1.75 INCH CHENANGO NY TRAINED SPOTTER
0105 PM HAIL BROOKFIELD 42.82N 75.32W
06/16/2008 E0.75 INCH MADISON NY TRAINED SPOTTER
0118 PM HAIL NEW BERLIN 42.62N 75.34W
06/16/2008 E1.00 INCH CHENANGO NY PUBLIC
0118 PM HAIL 4 NW ROME 43.27N 75.55W
06/16/2008 E0.75 INCH ONEIDA NY PUBLIC
HAIL WAS REPORTED IN THE COMMUNITY OF LEE CENTER.
0125 PM HAIL NEW BERLIN 42.62N 75.34W
06/16/2008 E0.75 INCH CHENANGO NY TRAINED SPOTTER
0130 PM HAIL AVA 43.42N 75.48W
06/16/2008 U1.00 INCH ONEIDA NY PUBLIC
0135 PM HAIL 3 NE LAURENS 42.56N 75.05W
06/16/2008 U0.88 INCH OTSEGO NY PUBLIC
0135 PM HAIL BINGHAMTON 42.10N 75.91W
06/16/2008 U0.75 INCH BROOME NY PUBLIC
0138 PM HAIL STOKES CORNER 43.30N 75.47W
06/16/2008 E1.00 INCH ONEIDA NY TRAINED SPOTTER
COVERED THE GROUND.
0139 PM HAIL CONKLIN 42.03N 75.80W
06/16/2008 U1.25 INCH BROOME NY PUBLIC
0140 PM HAIL KIRKWOOD 42.03N 75.78W
06/16/2008 U0.50 INCH BROOME NY PUBLIC
0145 PM HAIL WESTERNVILLE 43.32N 75.38W
06/16/2008 E0.75 INCH ONEIDA NY PUBLIC
0147 PM HAIL NEW HARTFORD 43.07N 75.29W
06/16/2008 E0.75 INCH ONEIDA NY PUBLIC
0148 PM HAIL STEUBEN 43.32N 75.28W
06/16/2008 E1.00 INCH ONEIDA NY PUBLIC
0150 PM HAIL MILFORD 42.59N 74.95W
06/16/2008 U0.75 INCH OTSEGO NY PUBLIC
0150 PM HAIL COOPERSTOWN 42.70N 74.93W
06/16/2008 U0.50 INCH OTSEGO NY PUBLIC
0150 PM HAIL NORTH NORWICH 42.62N 75.53W
06/16/2008 E1.00 INCH CHENANGO NY TRAINED SPOTTER
0150 PM HAIL CONKLIN 42.03N 75.80W
06/16/2008 E0.75 INCH BROOME NY TRAINED SPOTTER
0155 PM HAIL WINDSOR 42.08N 75.64W
06/16/2008 U0.88 INCH BROOME NY PUBLIC
0155 PM HAIL LAURENS 42.53N 75.09W
06/16/2008 E1.00 INCH OTSEGO NY TRAINED SPOTTER
0155 PM HAIL NEW BERLIN 42.62N 75.34W
06/16/2008 E0.75 INCH CHENANGO NY TRAINED SPOTTER
0157 PM HAIL LAURENS 42.53N 75.09W
06/16/2008 E0.75 INCH OTSEGO NY TRAINED SPOTTER
0200 PM HAIL ELK CREEK 42.60N 74.83W
06/16/2008 E1.00 INCH OTSEGO NY TRAINED SPOTTER
0200 PM HAIL REMSEN 43.33N 75.19W
06/16/2008 E0.88 INCH ONEIDA NY PUBLIC
0202 PM HAIL CORTLAND 42.60N 76.18W
06/16/2008 E0.75 INCH CORTLAND NY PUBLIC
0209 PM HAIL SCHENEVUS 42.55N 74.82W
06/16/2008 E0.75 INCH OTSEGO NY PUBLIC
0218 PM HAIL AFTON 42.23N 75.53W
06/16/2008 E1.00 INCH CHENANGO NY PUBLIC
0218 PM HAIL SUSQUEHANNA 41.93N 75.60W
06/16/2008 E1.25 INCH SUSQUEHANNA PA PUBLIC
0225 PM HAIL SCHENEVUS 42.55N 74.82W
06/16/2008 E0.75 INCH OTSEGO NY TRAINED SPOTTER
0226 PM HAIL JORDAN 43.07N 76.47W
06/16/2008 E0.75 INCH ONONDAGA NY PUBLIC
0226 PM HAIL 5 W BATH 42.34N 77.42W
06/16/2008 E0.75 INCH STEUBEN NY AMATEUR RADIO
0230 PM HAIL 1 W HANCOCK 41.95N 75.30W
06/16/2008 U1.00 INCH DELAWARE NY TRAINED SPOTTER
0235 PM HAIL 3 N TROY 41.83N 76.79W
06/16/2008 U0.88 INCH BRADFORD PA PUBLIC
0239 PM HAIL BALDWINSVILLE 43.16N 76.33W
06/16/2008 E0.75 INCH ONONDAGA NY PUBLIC
0240 PM HAIL 4 N MONTEZUMA 43.07N 76.72W
06/16/2008 E1.75 INCH CAYUGA NY PUBLIC
0240 PM HAIL VILLAGE GREEN 43.13N 76.31W
06/16/2008 E1.00 INCH ONONDAGA NY TRAINED SPOTTER
0241 PM HAIL PITTSFIELD 42.63N 75.27W
06/16/2008 E0.75 INCH OTSEGO NY TRAINED SPOTTER
0245 PM HAIL COOPERSTOWN 42.70N 74.93W
06/16/2008 U0.50 INCH OTSEGO NY PUBLIC
0245 PM HAIL OTEGO 42.39N 75.18W
06/16/2008 U0.75 INCH OTSEGO NY PUBLIC
0247 PM HAIL LIVERPOOL 43.11N 76.21W
06/16/2008 E0.75 INCH ONONDAGA NY TRAINED SPOTTER
0247 PM HAIL 5 NW TOWANDA 41.82N 76.52W
06/16/2008 E0.88 INCH BRADFORD PA PUBLIC
0250 PM HAIL BURDETT 42.42N 76.85W
06/16/2008 U1.00 INCH SCHUYLER NY PUBLIC
0250 PM HAIL OXFORD 42.44N 75.60W
06/16/2008 U0.75 INCH CHENANGO NY PUBLIC
0252 PM HAIL NORTH SYRACUSE 43.13N 76.13W
06/16/2008 E1.00 INCH ONONDAGA NY PUBLIC
0255 PM HAIL BEAVER DAMS 42.28N 76.97W
06/16/2008 U0.50 INCH SCHUYLER NY PUBLIC
0255 PM HAIL CLAY 43.18N 76.18W
06/16/2008 U0.75 INCH ONONDAGA NY PUBLIC
0256 PM HAIL ONEONTA 42.45N 75.07W
06/16/2008 E1.00 INCH OTSEGO NY TRAINED SPOTTER
0300 PM HAIL SYRACUSE 43.04N 76.14W
06/16/2008 U1.25 INCH ONONDAGA NY PUBLIC
0300 PM HAIL NORWICH 42.53N 75.52W
06/16/2008 U0.88 INCH CHENANGO NY PUBLIC
0300 PM HAIL NORTH SYRACUSE 43.13N 76.13W
06/16/2008 E0.88 INCH ONONDAGA NY TRAINED SPOTTER
0304 PM HAIL 3 S NORWICH 42.49N 75.52W
06/16/2008 E0.75 INCH CHENANGO NY TRAINED SPOTTER
0305 PM HAIL 4 N SYRACUSE 43.10N 76.14W
06/16/2008 E1.00 INCH ONONDAGA NY TRAINED SPOTTER
0306 PM HAIL 5 NE SYRACUSE 43.09N 76.07W
06/16/2008 E0.75 INCH ONONDAGA NY TRAINED SPOTTER
0310 PM HAIL LYNCOURT 43.08N 76.13W
06/16/2008 E1.50 INCH ONONDAGA NY PUBLIC
ONE INCH HAIL ALSO REPORTED AT THIS TIME.
0310 PM HAIL SOUTH NEW BERLIN 42.53N 75.35W
06/16/2008 E0.88 INCH OTSEGO NY TRAINED SPOTTER
0312 PM HAIL MINOA 43.08N 76.01W
06/16/2008 E1.00 INCH ONONDAGA NY PUBLIC
0315 PM HAIL WOODHULL 42.08N 77.42W
06/16/2008 U1.25 INCH STEUBEN NY PUBLIC
0315 PM HAIL CHITTENANGO 43.05N 75.87W
06/16/2008 E1.00 INCH MADISON NY AMATEUR RADIO
0315 PM HAIL SYRACUSE 43.04N 76.14W
06/16/2008 E0.75 INCH ONONDAGA NY TRAINED SPOTTER
0315 PM HAIL EAST BRANCH 41.98N 75.12W
06/16/2008 E0.75 INCH DELAWARE NY TRAINED SPOTTER
0315 PM HAIL SYRACUSE 43.04N 76.14W
06/16/2008 E1.25 INCH ONONDAGA NY TRAINED SPOTTER
0320 PM HAIL ERWINS 42.12N 77.15W
06/16/2008 E1.00 INCH STEUBEN NY AMATEUR RADIO
0320 PM HAIL 14 E HANCOCK 41.95N 75.01W
06/16/2008 E1.25 INCH DELAWARE NY TRAINED SPOTTER
0324 PM HAIL CORNING 42.15N 77.06W
06/16/2008 E1.00 INCH STEUBEN NY PUBLIC
0325 PM HAIL CORNING 42.15N 77.06W
06/16/2008 E1.25 INCH STEUBEN NY PUBLIC
0330 PM HAIL SLATERVILLE SPGS 42.40N 76.35W
06/16/2008 U1.00 INCH TOMPKINS NY PUBLIC
0330 PM HAIL SLATERVILLE SPGS 42.40N 76.35W
06/16/2008 E1.00 INCH TOMPKINS NY PUBLIC
0334 PM HAIL ROSCOE 41.93N 74.92W
06/16/2008 E1.00 INCH SULLIVAN NY PUBLIC
0335 PM TSTM WND DMG AUBURN 42.93N 76.57W
06/16/2008 CAYUGA NY LAW ENFORCEMENT
TREES BLOWN DOWN IN THE CITY OF AUBURN AND THE VILLAGE OF
OWASCO.
0337 PM HAIL CORNING 42.15N 77.06W
06/16/2008 E1.00 INCH STEUBEN NY TRAINED SPOTTER
0340 PM HAIL 1 E CORNING 42.15N 77.04W
06/16/2008 E1.00 INCH STEUBEN NY TRAINED SPOTTER
0343 PM HAIL ROSCOE 41.93N 74.92W
06/16/2008 E0.88 INCH SULLIVAN NY PUBLIC
0343 PM HAIL ONEIDA 43.08N 75.66W
06/16/2008 E0.88 INCH MADISON NY PUBLIC
0343 PM HAIL EAST CORNING 42.13N 76.98W
06/16/2008 E0.88 INCH STEUBEN NY TRAINED SPOTTER
0344 PM HAIL BIG FLATS 42.14N 76.93W
06/16/2008 E1.00 INCH CHEMUNG NY TRAINED SPOTTER
0345 PM HAIL LIVINGSTON MANOR 41.90N 74.83W
06/16/2008 U1.25 INCH SULLIVAN NY PUBLIC
0345 PM HAIL MONTROSE 41.83N 75.88W
06/16/2008 E0.75 INCH SUSQUEHANNA PA TRAINED SPOTTER
0345 PM HAIL MONTICELLO 41.65N 74.69W
06/16/2008 U0.50 INCH SULLIVAN NY PUBLIC
0345 PM HAIL ONEONTA 42.45N 75.07W
06/16/2008 U0.50 INCH OTSEGO NY PUBLIC
0345 PM HAIL HORSEHEADS 42.17N 76.83W
06/16/2008 U1.00 INCH CHEMUNG NY PUBLIC
0345 PM HAIL MASONVILLE 42.25N 75.37W
06/16/2008 U1.00 INCH DELAWARE NY PUBLIC
0347 PM HAIL SKANEATELES 42.94N 76.43W
06/16/2008 E1.25 INCH ONONDAGA NY PUBLIC
0350 PM HAIL HARFORD 41.78N 75.70W
06/16/2008 E0.88 INCH SUSQUEHANNA PA TRAINED SPOTTER
0352 PM HAIL MARCELLUS 42.98N 76.34W
06/16/2008 U1.00 INCH ONONDAGA NY PUBLIC
0352 PM HAIL VERNON 43.08N 75.54W
06/16/2008 U0.50 INCH ONEIDA NY PUBLIC
0352 PM HAIL ONEIDA CASTLE 43.08N 75.63W
06/16/2008 E0.88 INCH ONEIDA NY TRAINED SPOTTER
0352 PM HAIL HURLEYVILLE 41.73N 74.68W
06/16/2008 E1.00 INCH SULLIVAN NY PUBLIC
0359 PM HAIL ONEONTA 42.45N 75.07W
06/16/2008 E0.75 INCH OTSEGO NY TRAINED SPOTTER
0400 PM HAIL WOODBOURNE 41.75N 74.60W
06/16/2008 E0.75 INCH SULLIVAN NY TRAINED SPOTTER
0400 PM HAIL UTICA 43.10N 75.23W
06/16/2008 E0.88 INCH ONEIDA NY TRAINED SPOTTER
0400 PM HAIL MILFORD 42.59N 74.95W
06/16/2008 E0.75 INCH OTSEGO NY TRAINED SPOTTER
0405 PM HAIL WHITNEY POINT 42.33N 75.97W
06/16/2008 U0.50 INCH BROOME NY PUBLIC
0405 PM HAIL BAINBRIDGE 42.30N 75.48W
06/16/2008 U0.50 INCH CHENANGO NY PUBLIC
0406 PM HAIL UTICA 43.10N 75.23W
06/16/2008 E1.00 INCH ONEIDA NY BROADCAST MEDIA
0411 PM HAIL SIDNEY 42.31N 75.40W
06/16/2008 E0.75 INCH DELAWARE NY PUBLIC
0415 PM HAIL UTICA 43.10N 75.23W
06/16/2008 E0.75 INCH ONEIDA NY BROADCAST MEDIA
0415 PM HAIL LA FAYETTE 42.88N 76.10W
06/16/2008 E1.25 INCH ONONDAGA NY PUBLIC
0420 PM HAIL 6 S ANDES 42.10N 74.78W
06/16/2008 E0.75 INCH DELAWARE NY PUBLIC
0420 PM HAIL 6 E WILLOWEMOC 41.92N 74.55W
06/16/2008 E2.00 INCH SULLIVAN NY AMATEUR RADIO
0430 PM HAIL 2 W ANGELS 41.28N 75.41W
06/16/2008 E0.88 INCH WAYNE PA CO-OP OBSERVER
0438 PM HAIL GRAHAMSVILLE 41.85N 74.57W
06/16/2008 E1.00 INCH SULLIVAN NY TRAINED SPOTTER
0445 PM HAIL HONESDALE 41.58N 75.25W
06/16/2008 E1.75 INCH WAYNE PA PUBLIC
0445 PM HAIL RICHFIELD SPRINGS 42.85N 74.99W
06/16/2008 U1.50 INCH OTSEGO NY TRAINED SPOTTER
0459 PM HAIL RICHFIELD SPRINGS 42.85N 74.99W
06/16/2008 E1.00 INCH OTSEGO NY TRAINED SPOTTER
0459 PM TSTM WND GST HAZLETON 40.95N 75.97W
06/16/2008 M63.00 MPH LUZERNE PA MESONET
0500 PM HAIL WHITE SULPHUR SPRINGS 41.80N 74.83W
06/16/2008 E0.88 INCH SULLIVAN NY TRAINED SPOTTER
0510 PM HAIL GOULDSBORO 41.25N 75.47W
06/16/2008 E0.75 INCH LACKAWANNA PA PUBLIC
0538 PM TSTM WND DMG BLOOMINGBURG 41.56N 74.44W
06/16/2008 SULLIVAN NY PUBLIC
LARGE BRANCHES BROKEN OFF TREES.
0730 PM HAIL LANSING 42.49N 76.49W
06/16/2008 U0.50 INCH TOMPKINS NY PUBLIC
0745 PM HAIL LOCKE 42.67N 76.42W
06/16/2008 E1.25 INCH CAYUGA NY PUBLIC
0745 PM HAIL WEST GROTON 42.60N 76.45W
06/16/2008 E0.75 INCH TOMPKINS NY PUBLIC
0752 PM HAIL 7 SE MORAVIA 42.64N 76.33W
06/16/2008 E0.75 INCH CAYUGA NY TRAINED SPOTTER
0755 PM HAIL LIVERPOOL 43.11N 76.21W
06/16/2008 E1.25 INCH ONONDAGA NY TRAINED SPOTTER
0757 PM HAIL SKANEATELES 42.94N 76.43W
06/16/2008 E1.00 INCH ONONDAGA NY PUBLIC
0758 PM HAIL AUBURN 42.93N 76.57W
06/16/2008 E1.25 INCH CAYUGA NY PUBLIC
0800 PM HAIL SENNETT 43.00N 76.53W
06/16/2008 E1.00 INCH CAYUGA NY TRAINED SPOTTER
0810 PM HAIL MARCELLUS 42.98N 76.34W
06/16/2008 E0.88 INCH ONONDAGA NY PUBLIC
0814 PM HAIL AUBURN 42.93N 76.57W
06/16/2008 E0.50 INCH CAYUGA NY PUBLIC
0815 PM HAIL LA FAYETTE 42.88N 76.10W
06/16/2008 E1.00 INCH ONONDAGA NY PUBLIC
0819 PM HAIL AUBURN 42.93N 76.57W
06/16/2008 E0.25 INCH CAYUGA NY PUBLIC
0822 PM HAIL POMPEY 42.90N 76.02W
06/16/2008 E0.88 INCH ONONDAGA NY TRAINED SPOTTER
&&
TAC/PVBSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 331 PM EDT WED JUN 18 2008 NYZ062-PAZ048-072-182015- PIKE PA-SULLIVAN NY-WAYNE PA- 331 PM EDT WED JUN 18 2008 ...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN WAYNE...NORTHERN PIKE...AND SOUTHERN SULLIVAN COUNTIES... * AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR HAWLEY... AND MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ROWLAND AND WESTCOLANG PARK AT 350 PM EDT... LACKAWAXEN AND GREELEY AT 355 PM EDT... BARRYVILLE AND SHOHOLA AT 405 PM EDT... HIGHLAND LAKE AND ELDRED AT 410 PM EDT... GLEN SPEY AND FORRESTBURG AT 415 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. MJ
The Binghamton radar (KBGM), 126 km away, was scanning. The volume nearest the first event began at 20:22 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2008Every state in 2008This day in weather historyWarnings in New York, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 114217.